Health Magazine

Saturday the 23rd

By Finallygrowingup @mordechaikashuk


Saturday the 23rdToday has been a day of  adjusting to the new medication. 4 mg x 3 per day seems to be ok, though I still wind up having some withdrawal symptoms before the next dose.  Perhaps If I took it every 6 hours instead of 7 it could make a difference, I will have to discuss with the doctor on Tuesday.

Alright, I have spoken with the doctor since my last entry, she informs me that I will have to wait until Thursday to visit the clinic, which leaves me one dose short on the medication, as I had to take a dose that last Thursday night, which neither the doctor nor I thought of.

I will make due, somehow. I believe that I can cope with the withdrawal left behind, by only taking a 2 mg dose at night. Still, I would need, let’s see…Ok, spoke with the doctor, and she says that I can come on Tuesday if I have to.  I think I will.

She told me on the phone on Saturday night, that I should take as much as I need so that I have no withdrawal symptoms.  That dose is 4 mg 3 x per day. I still have a very, very slight sensation of withdrawal, but also very tolerable. A 2 mg. dose leaves me in about a 5 withdrawal state on the 1-10 scale.

Which seems to make sense, if a 4 mg dose brings it nearly to zero. I will say that the doctor is outstanding, and now for something completely different…

Spent the day in town with my wife and son.

It was a glorious day, myriad people simply enjoying their strolls along main street.

Thank G-d I feel better. B”H

Everyone who celebrates it, enjoy your Easter!

Mordechai


You Might Also Like :

Back to Featured Articles on Logo Paperblog

These articles might interest you :

Magazines